# SDR DALA2022112207499

- Difficulty date: November 21, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 53,930 hours, 28,167 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat 29d
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3144 - OXYGEN PANEL MASK DEPLOYED / LOCATIONS:29D.   INSPECTED AND STOWED OXYGEN MASK AT SEAT 29D PER A319 AMM 35-21.
